# SDR A6WA201643762

- Difficulty date: April 8, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38328
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BETWEEN FS 559 - 559+112, HAS CORROSION AROUND FASTENERS, BETWEEN STRINGER 26L - 26R.  REPAIRED LOWER FUSELAGE SKIN IAW SUPPLEMENT 16-110 & EA CRJ253-00337 REV A.
